On the Measurability of the Conjugate and the Subdifferential of a Normal Integrand
Journal of convex analysis, Tome 2 (1995) no. 1-2, pp. 153-166
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1995_2_1-2_a9,
author = {C. Hess},
title = {On the {Measurability} of the {Conjugate} and the {Subdifferential} of a {Normal} {Integrand}},
journal = {Journal of convex analysis},
pages = {153--166},
year = {1995},
volume = {2},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/JCA_1995_2_1-2_a9/}
}
C. Hess. On the Measurability of the Conjugate and the Subdifferential of a Normal Integrand. Journal of convex analysis, Tome 2 (1995) no. 1-2, pp. 153-166. http://geodesic.mathdoc.fr/item/JCA_1995_2_1-2_a9/